# SDR UIEA2021092102065

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 1670A
- Condition: Locked
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE MESSAGE, ONCE WE TURNED OFF ANTI-ICE IN DESCENT.( ITEM PLACED ON DMI 153850 IAW MEL 30-21-01-04-02, LH ENG ANTI ICE VALVE LOCKED OPEN HPSOV LOCKED CLOSED. CAT C, DUE 01OCT21  /  21 SEP 21 - LP 1208271 ITEM 4 - CVG - REMOVED AND REPLACED LT ANTI-ICE VALVE. OPS AND LEAK CHECK GOOD IAW 30-21-03 THIS CLEARS MDDR 153850. MCC NOTIFIED AND PLACARD REMOVED.  /    )
